# SDR DLL10960888

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5165741
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS WOULDN'T STAY ON REQUIRED TIME.  REPLACED BATT PACK, OPN CKS NORMAL.
